# SDR DALA2022031801821

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,786 hours, 38,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 FOUND 2L DOOR STOP FITTING BEARING/ PLATE MISSING. CORRECTIVE ACTION: REPLACED ONE BEARING PLATE PER B757 AMM 52-11-00. (8593764)
